MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/PWRTRX

FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/PWRTRX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual and functional evaluation was not conducted.The root cause of the reported product issue could not be determined based on the information provided by the customer.
 
Event or Problem Description
It was reported while setting up the stair chair for use and after rolling the chair forward, a transport wheel detached from the frame.There was no patient involvement and no injury or adverse effect was associated with the incident.The customer confirmed the chair was out of warranty and they had already arranged for repair of the wheel.It was confirmed the stair chair was repaired and has been returned to service.

Brand Name
TRANSCEND STAIR CHAIR W/PWRTRX
Common Device Name
TRANSCEND STAIR CHAIR W/PWRTRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key21677660
Report Number1523574-2025-00034
Device Sequence Number8343430
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)221228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM247710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown